# SDR DL76L100352

- Difficulty date: February 5, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 58,587 hours, 8,505 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Odor
- Location: Cabin Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF OILY BURNING ODOR FROM EYEBALL VENT IN CABIN.  GASPER FAN TRIPPED OFF PULLED CB IAW MX ATL ODOR DISSAPETED.  REPLACED GASPER FAN IAW MM CKS OK MCO AND PLAC REMOVED. ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
